Alert archive / Montana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 21, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at Jun 30, 2015, 4:22 PM MDT for Dawson County, Wibaux County, Montana. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 4:22 PM MDT (22:22 UTC)
- Expired
- Jun 30, 2015, 5:15 PM MDT
- In force
- 53 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dawson County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 237 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 4:32 PM MDT | HAIL 1 | 5 Wnw Wibaux, MT | MAINLY DIME SIZED HAIL WITH SOME QUARTER. HEAVY RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 10.4 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2626 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 429 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
160
WUUS55 KGGW 302222
SVRGGW
MTC021-109-302315-
/O.NEW.KGGW.SV.W.0021.150630T2222Z-150630T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
422 PM MDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DAWSON COUNTY IN NORTHEAST MONTANA...
SOUTHEASTERN WIBAUX COUNTY IN NORTHEAST MONTANA...
* UNTIL 515 PM MDT
* AT 420 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
WIBAUX...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO CROPS AND PLANTS IS EXPECTED. SOME DAMAGE
TO VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE TO ROOFS...
SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WIBAUX AROUND 440 PM MDT.
OTHER LOCATIONS IN THE WARNING INCLUDE YATES AND SAINT PHILLIP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4667 10406 4702 10446 4710 10437 4702 10404
4669 10404
TIME...MOT...LOC 2222Z 309DEG 15KT 4701 10431
HAIL...1.00IN
WIND...60MPH
$$
MICKELSON
WEATHER.GOV/GLASGOW2 follow-up statements
162
WWUS55 KGGW 302248
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
448 PM MDT TUE JUN 30 2015
MTC021-302258-
/O.CAN.KGGW.SV.W.0021.000000T0000Z-150630T2315Z/
DAWSON-
448 PM MDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAWSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4667 10406 4687 10428 4705 10416 4702 10404
4669 10404
TIME...MOT...LOC 2248Z 304DEG 17KT 4684 10421
$$
MTC109-302315-
/O.CON.KGGW.SV.W.0021.000000T0000Z-150630T2315Z/
WIBAUX-
448 PM MDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WIBAUX COUNTY UNTIL 515 PM MDT...
AT 445 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
WIBAUX...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO CROPS AND PLANTS IS EXPECTED. SOME DAMAGE TO
VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE TO ROOFS...SIDING
AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN WIBAUX COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
SAINT PHILLIP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4667 10406 4687 10428 4705 10416 4702 10404
4669 10404
TIME...MOT...LOC 2248Z 304DEG 17KT 4684 10421
HAIL...1.00IN
WIND...60MPH
$$
MICKELSON
WEATHER.GOV/GLASGOW308
WWUS55 KGGW 302309
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
509 PM MDT TUE JUN 30 2015
MTC109-302319-
/O.EXP.KGGW.SV.W.0021.000000T0000Z-150630T2315Z/
WIBAUX-
509 PM MDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WIBAUX COUNTY
WILL EXPIRE AT 515 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 100 AM.
LAT...LON 4667 10406 4687 10428 4705 10416 4702 10404
4669 10404
TIME...MOT...LOC 2309Z 304DEG 17KT 4678 10409
$$
MICKELSON
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:09 PM MDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 30, 3:09 PM MDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 309 PM MDT TUE JUN 30 2015 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH THURSDAY... GUSTY NORTHWEST WINDS HAVE DEVELOPED ACROSS THE SOUTHWEST ZONES AND THE LOWER MISSOURI BREAKS. EXPECT THESE WINDS TO SPREAD EASTWARD TOWARD THE BIG SHEEP MOUNTAINS AS THE AFTERNOON PROGRESSES...AND THE SYSTEM SLIDES EASTWARD. THIS WIND SHIFT WILL HELP ANY LINGERING SMOKE FROM WILDFIRES IN CANADA TO EXIT THE AREA FOR AT LEAST THIS AFTERNOON. THE BEST POTENTIAL FOR LATE AFTERNOON AND EVENING THUNDERSTORMS STRONG TO SEVERE STORMS CONTINUES TO LIE EAST OF A WOLF POINT TO CIRCLE LINE...WHERE FAVORABLE SHEAR AND INSTABILITY LIES. SO FAR THIS AFTERNOON CONVECTIVE DEVELOPMENT HAS BEEN SHUNTED BY EARLY STORMS AND CLOUD COVER THAT KEPT TEMPS DOWN ACROSS THE EAST. EXPECT THIS TREND TO REVERSE HOWEVER AS AMPLE CLEARING AND DAYTIME HEATING IS NOW PRESENT. THINGS SHOULD QUIET DOWN BY LATE EVENING...ALTHOUGH ENOUGH FORCING IS PRESENT FOR AN ISOLATED NOCTURNAL STORM OR TWO OVER NORTHEAST MONTANA. ANOTHER SHORTWAVE FEATURE IN THE WESTERLY FLOW ALOFT WILL PUSH THROUGH ON THURSDAY. LATEST MODEL RUNS NOW PLACE MORE POTENTIAL FOR THUNDERSTORMS ACROSS THE WESTERN ZONES...I.E. PHILLIPS AND PETROLEUM COUNTIES. THUS TRENDED UP POPS THERE. TEMPERATURES WILL CONTINUE TO COOL WITH THE BREAKDOWN OF THE UPPER RIDGE...WITH TEMPS CLOSER TO NORMALS. GILCHRIST .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY... AS THE WESTERN STATES RIDGE OF HIGH PRESSURE CONTINUES TO RETREAT SOUTHWARD...NE MONTANA WILL BE PREDOMINANTLY UNDER A MORE PROGRESSIVE UPPER-LEVEL FLOW WITH CHANCES FOR SHOWERS AND THUNDERSTORMS INCREASING WITH EACH PASSAGE OF A SHORT-WAVE DISTURBANCE FROM THE CANADIAN ROCKIES AND WESTERN CANADIAN PRAIRIE. MODELS SHOW FAIRLY GOOD AGREEMENT THROUGH THE WEEKEND...BUT SIGNIFICANT MODEL DISCREPANCIES ARRIVE BY MONDAY MORNING. GFS KEEPS US UNDER GENERAL TROUGHING FROM THE NORTH AND THE EC WANTS TO BUILD IN A MUCH WEAKER TROUGH AND ALMOST A RIDGE. BMICKELSON PREVIOUS LONG TERM DISCUSSION...HOT HIGH PRESSURE REMAINS CENTERED OVER THE GREAT BASIN... ANCHORING THE WESTERN RIDGE. THE RIDGE AXIS WILL MOVE ACROSS MONTANA FRIDAY FOR A RETURN TO WELL ABOVE NORMAL TEMPERATURES... WITH HIGHS AGAIN REACHING INTO THE 90S. SATURDAY...A STRONG UPPER LOW...THAT WILL MOVE OUT OF THE GULF OF ALASKA AND DROP SOUTH INTO ALBERTA/SASKATCHEWAN...WILL BE SENDING A STRONG COLD FRONT INTO NORTHEAST MONTANA AROUND SATURDAY EVENING. THE DAY...TEMPERATURE-WISE...WILL BE A REPEAT OF FRIDAY AS DESERT AIR CREEPS NORTH INTO THE REGION. THIS COLD FRONT REACHING THE HOT AIR SHOULD INITIATE SHOWERS AND THUNDERSTORMS... BUT ALSO STRONG NORTHERLY WINDS AS A SURFACE LOW MOVES INTO SOUTHEAST MONTANA. WITH A DAY AND EVENING OF FIREWORKS...THIS COULD BECOME A FIRE WEATHER ISSUE WHERE FUELS HAVE DEVELOPED FROM THE RECENT HOT DRY PERIOD. WITH MODERATE INSTABILITY IN PLACE... SOME STRONG THUNDERSTORMS MAY DEVELOP. FOR NOW THE FRONTAL PASSAGE TIMING COULD RANGE FROM LATE AFTERNOON TO AFTER MIDNIGHT. SUNDAY AND MONDAY...TEMPERATURES BEHIND THE FRONT WILL DROP SIGNIFICANTLY...SENDING HIGHS DOWN INTO THE UPPER 70S TO LOWER 80S. OFF TO THE WEST ANOTHER RIDGE WILL BE DEVELOPING...BUT THE COOLER TEMPERATURES SHOULD LAST INTO MONDAY BEFORE THE HIGH PRESSURE RETURNS TO THE REGION. SCT && .AVIATION... FLIGHT CATEGORY: VARYING MVFR TO VFR. SYNOPSIS: SMOKE FROM CANADIAN WILDFIRES HAS THE POTENTIAL TO CONTINUE TO IMPACT THE TERMINALS WITH MVFR VISIBILITY INTO WEDNESDAY. OTHERWISE...THIS EVENING ANY OF THE TERMINALS COULD SEE A THUNDERSTORM OR TWO WHICH COULD LOWER CIGS AND VIS BELOW VFR LEVELS. STORMS COULD ALSO PRODUCE GUSTY ERRATIC WINDS OF 30 TO 40 MPH. OUTSIDE OF SMOKE GENERALLY QUIET WEATHER IS EXPECTED LATE THIS EVENING THROUGH MIDDAY WEDNESDAY. GILCHRIST && .GLASGOW WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR MTZ136-137. LAKE WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR FORT PECK LAKE FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...GARFIELD...MCCONE...PETROLEUM. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 30, 11:56 AM MDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 1156 AM MDT TUE JUN 30 2015 MTZ018>020-024>027-062-011145- DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-DAWSON-PRAIRIE-WIBAUX- EASTERN ROOSEVELT- 1156 AM MDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS MAINLY THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT IS EXPECTED ON SATURDAY JULY 4 WITH A CHANCE OF THUNDERSTORMS. GUSTY NORTHWEST WINDS ARE POSSIBLE BEHIND THE FRONT SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ016-017-021>023-059>061-011145- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS- NORTHERN VALLEY- 1156 AM MDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE FROM 9 AM THIS MORNING THROUGH 9 PM THIS EVENING FOR NORTHWEST WINDS 15 TO 30 MPH. A RED FLAG WARNING IS IN EFFECT FROM 9 AM THIS MORNING THROUGH 9 PM THIS EVENING FOR FIRE WEATHER ZONES 136 AND 137. THIS INCLUDES THE CMR REFUGE AND ALL OF PETROLEUM AND GARFIELD COUNTIES. EXPECT LOW RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT IS EXPECTED ON SATURDAY JULY 4 WITH A CHANCE OF THUNDERSTORMS. GUSTY NORTHWEST WINDS ARE POSSIBLE BEHIND THE FRONT SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 30, 3:46 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
346 PM MDT TUE JUN 30 2015
MTZ024-062-302245-
RICHLAND-ROOSEVELT-
346 PM MDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
NORTHEASTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
UNTIL 445 PM MDT.
AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF CULBERTSON...MOVING SOUTHEAST AT
20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
NOHLY...
LAT...LON 4772 10433 4806 10461 4813 10448 4799 10404
4793 10403
TIME...MOT...LOC 2146Z 322DEG 18KT 4806 10446
MICKELSON
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 30, 4:13 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
413 PM MDT TUE JUN 30 2015
MTZ025-027-302315-
DAWSON-WIBAUX-
413 PM MDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN WIBAUX COUNTY IN NORTHEAST MONTANA...
SOUTHEASTERN DAWSON COUNTY IN NORTHEAST MONTANA...
UNTIL 515 PM MDT.
AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF WIBAUX...MOVING SOUTHEAST AT 15
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
WIBAUX...
LAT...LON 4667 10420 4702 10448 4712 10435 4704 10404
4681 10404
TIME...MOT...LOC 2213Z 314DEG 15KT 4703 10437
MICKELSON
WEATHER.GOV/GLASGOWLocal storm report, Jun 30, 4:14 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
414 PM MDT TUE JUN 30 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND GST 15 SSE CULBERTSON 47.93N 104.45W
06/30/2015 E40 MPH RICHLAND MT TRAINED SPOTTER
&&
NWS GLASGOW MT
IRIS SYSTEMSpecial weather statement, Jun 30, 4:18 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
418 PM MDT TUE JUN 30 2015
MTZ018-061-302315-
DANIELS-VALLEY-
418 PM MDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
SOUTHWESTERN DANIELS COUNTY IN NORTHEAST MONTANA...
UNTIL 515 PM MDT.
AT 416 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RICHLAND...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
RURAL AREAS OF NORTHEASTERN VALLEY COUNTY...
RURAL AREAS OF WESTERN DANIELS COUNTY...
RURAL AREAS OF EASTERN VALLEY COUNTY...
RURAL AREAS OF SOUTHWESTERN DANIELS COUNTY...
RURAL AREAS OF SOUTHERN DANIELS COUNTY...
LAT...LON 4869 10557 4856 10594 4856 10598 4880 10617
4886 10610
TIME...MOT...LOC 2218Z 316DEG 17KT 4880 10609
MICKELSON
WEATHER.GOV/GLASGOWThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:12 PM MDT | Dense Smoke Advisory | GGW | Daniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more | 16 hr |
| Jun 30, 3:27 AM MDT | Red Flag Warning | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 19 hr |
| Jun 30, 3:46 PM MDT | Special Weather Statement | GGW | Richland | 59 min |
| Jun 30, 4:04 PM MDT | Severe Thunderstorm Warning | GGW | Richland | 56 min |
| Jun 30, 4:13 PM MDT | Special Weather Statement | GGW | Wibaux | 62 min |
| Jun 30, 4:18 PM MDT | Special Weather Statement | GGW | Daniels | 57 min |
| Jun 30, 4:52 PM MDT | Severe Thunderstorm Warning | GGW | Richland | 23 min |
| Jun 30, 4:58 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Roosevelt, Valley | 41 min |
| Jun 30, 5:02 PM MDT | Flash Flood Warning | GGW | Richland | 3 hr |
| Jun 30, 5:37 PM MDT | Special Weather Statement | GGW | Roosevelt | 53 min |
| Jun 30, 5:43 PM MDT | Special Weather Statement | GGW | Wibaux | 62 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.